On the robustness of asymptotic stability for a class of singularly perturbed systems with multiple delays

Linh, Vu Hoang . Acta Mathematica Vietnamica 2005. 30 (2) :137-151

Locate this article in:

Bibtex

@article{CIS-206346,
  Author = {Linh, Vu Hoang},
  Title = {On the robustness of asymptotic stability for a class of singularly perturbed systems with multiple delays},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {30},
  Number = {2},
  Year = {2005},
  Pages = {137--151},
  Keywords = {Control, Ordinary differential equations, Systems theory, stability radius, robust stability, singular perturbations, functional differential equations, index-1 differential algebraic equations, Implicit equations, differential-algebraic equations}
}

Similar articles